JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON IDEALS, FILTERS AND CONGRUENCES IN INCLINES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON IDEALS, FILTERS AND CONGRUENCES IN INCLINES
Yao, Wei; Han, Song-Chol;
  PDF(new window)
 Abstract
This paper studies the relations between ideals, filters, regular congruences and normal congruences in inclines. It is shown that for any incline, there are a one-to-one correspondence between all ideals and all regular congruences and a one-to-one correspondence between all filters and all normal congruences.
 Keywords
incline;ideal;filter;regular congruence;normal congruence;
 Language
English
 Cited by
1.
ON RIGHT DERIVATIONS OF INCLINE ALGEBRAS,;

충청수학회지, 2013. vol.26. 4, pp.683-690 crossref(new window)
2.
ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS,;;

호남수학학술지, 2014. vol.36. 4, pp.885-893 crossref(new window)
3.
ON (f, g)-DERIVATIONS OF INCLINE ALGEBRAS,;

충청수학회지, 2014. vol.27. 4, pp.643-649 crossref(new window)
4.
SYMMETRIC BI-f-MULTIPLIERS OF INCLINE ALGEBRAS,;;

충청수학회지, 2016. vol.29. 3, pp.443-451 crossref(new window)
1.
ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS, Honam Mathematical Journal, 2014, 36, 4, 885  crossref(new windwow)
2.
SYMMETRIC BI-f-MULTIPLIERS OF INCLINE ALGEBRAS, Journal of the Chungcheong Mathematical Society, 2016, 29, 3, 443  crossref(new windwow)
3.
ON (f, g)-DERIVATIONS OF INCLINE ALGEBRAS, Journal of the Chungcheong Mathematical Society , 2014, 27, 4, 643  crossref(new windwow)
4.
ON RIGHT DERIVATIONS OF INCLINE ALGEBRAS, Journal of the Chungcheong Mathematical Society , 2013, 26, 4, 683  crossref(new windwow)
 References
1.
S. S. Ahn, Y. B. Jun, and H. S. Kim, Ideals and quotients of incline algebras, Commun. Korean Math. Soc. 16 (2001), no. 4, 573–583

2.
S. S. Ahn and H. S. Kim, On r-ideals in incline algebras, Commun. Korean Math. Soc. 17 (2002), no. 2, 229–235 crossref(new window)

3.
B. Balbes and P. Dwinger, Distributive Lattices, University of Missouri Press, Columbia, Mo., 1974

4.
Z. Q. Cao, K. H. Kim, and F. W. Roush, Incline Algebra and Applications, John Wiley & Sons, New York, 1984

5.
S. C. Han, A Study on Incline Matrices with Indices, Ph.D. Dissertation, Beijing Normal University, China, 2005

6.
Y. B. Jun, S. S. Ahn, and H. S. Kim, Fuzzy subinclines (ideals) of incline algebras, Fuzzy Sets and Systems 123 (2001), no. 2, 217–225 crossref(new window)

7.
K. H. Kim and F. W. Roush, Inclines of algebraic structures, Fuzzy Sets and Systems 72 (1995), no. 2, 189–196 crossref(new window)

8.
K. H. Kim and F. W. Roush, Inclines and incline matrices: a survey, Linear Algebra Appl. 379 (2004), 457–473 crossref(new window)

9.
K. H. Kim, F. W. Roush, and G. Markowsky, Representation of inclines, Algebra Colloq. 4 (1997), no. 4, 461–470

10.
E. Turunen, Mathematics Behind Fuzzy Logic, Physica-Verlag, Heidelberg, 1999